IJPAM: Volume 93, No. 2 (2014)


Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo 210-702, KOREA

Abstract. In this paper, we introduce upper and lower approximation operators as a generalization of fuzzy rough set in complete residuated lattices. We investigate relations between their operations and Alexandrov $L$-topologies.

Received: October 24, 2013

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07

Key Words and Phrases: complete residuated lattices, upper and lower approximation operators, Alexandrov $L$-topologies

Download paper from here.

DOI: 10.12732/ijpam.v93i2.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 2
Pages: 165 - 179

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).